IJPAM: Volume 89, No. 1 (2013)

THE LAPLACIAN ON HOMOGENEOUS SPECIAL UNITARY
SPACES AND THE CORRESPONDING INVERSE
BRANCHING RULE

Liangzhong Hu$^1$, José João Rossetto$^2$
$^{1,2}$Department of Mathematics
Federal University of Paraná
C.P. 019081, Curitiba, PR, 81531-990, BRAZIL


Abstract. The solution of the eigenvalue problem of the Laplacian with the normal metric induced by the Killing form on homogeneous special unitary spaces $SU(n+1)/SU(n) = S^{2n+1}$ is given. The corresponding inverse branching rule from $SU(n)$ to $SU(n+1)$ is obtained.

Received: September 1, 2013

AMS Subject Classification: 17B20, 22E46, 43A85, 81R05

Key Words and Phrases: Laplacian, homogeneous space, highest weight, branching rule

Download paper from here.



DOI: 10.12732/ijpam.v89i1.12 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 1